I am a regular birth control user, and I have been for about a year and a half now. I switched to Sprintec in March 2014 and was told by my doctor I could "tricycle" on this, hence only having 4 periods a year. I decided to do this after my June period. Unfortunately, it did not work. I bled through active pills on July 25-30. This set my period back by a week according to my pills. On Aug. 13, I had sex with my faithful boyfriend without a condom and he widthdrew. What he said is the cause of my current distress. He told me that he felt a spasm, but pulled out. I was very nervous about this so we quickly went and got plan B that night. Because my period was already set back due to my active pill bled through, and the taking of plan B, I had a period on Sept. 3. This period did line up with my white pills of the pack, so I felt alright at this point. I took 3 pregnancy tests just in case. One just before the Sept. period, one during, and one after. All came back negative. I did fight a UTI after this period, but abstained from sex during that time. I have had another period Oct. 1-6. This eased my worries until the last few days, my stomach as been very upset. It's been all day upsetness with burping and flatulences. I just got done with mid-term week while at school and I was somewhat stressed but I just keep having worries about the state of my body. And I have some soreness on the flat above my breasts leading into my shoulder. I have worked out this past week and done some manual labor in the last few days so it may just be soreness from that. We have also been using condoms during every encounter between us as well. I make sure to urinate after intercourse, as recommended. Lots of confusion here. Thank you for your understanding.
Plan b isn't magic. What were you going to prove with it, it just delays ovulation and you don't ovulate on the pill. When you switch over to taking pills for only 4 periods a year, in the beginning you will have lots of breakthru bleeding, that's all that's going on. Then you added plan b to the mix and really confused your body. Your period will be delayed from that. Just keep taking your pills the way you are supposed to, it will straighten out. But no more plan b, if you take the pills at the same time every day, you have less then a 1% chance of pregnancy. Spasms in the vagina happen when you have sex.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2014 • 1 answer
Posted 6 Mar 2015 • 2 answers
Posted 5 Oct 2015 • 1 answer
Posted 17 Jan 2016 • 1 answer
Posted 25 Aug 2017 • 1 answer